Ascites retention during mogamulizumab treatment in a patient with adult T-cell leukemia/lymphoma

Takahiro Shima, Kenjiro Kamezaki, Kazuhiko Higashioka, Shuichiro Takashima, Goichi Yoshimoto, Koji Kato, Tsuyoshi Muta, Katsuto Takenaka, Hiromi Iwasaki, Toshihiro Miyamoto, Koichi Akashi

Research output: Contribution to journalArticle

Abstract

A 74-year-old woman with refractory adult T-cell leukemia/lymphoma (ATLL) received three courses of mogamulizumab. Despite obtaining complete remission, she thereafter presented with progressive ascites. An analysis of the ascites and laboratory tests revealed no evidence of ATLL invasion, infectious disease, or liver cirrhosis. The mogamulizumab concentrations were maintained in the ascites at approximately 10-15% of that in the plasma. Mogamulizumab was considered to be a plausible pathogenesis of her ascites. To the best of our knowledge, this is the first report suggesting mogamulizumab-induced ascites.

Original languageEnglish
Pages (from-to)1793-1796
Number of pages4
JournalInternal Medicine
Volume55
Issue number13
DOIs
Publication statusPublished - Jan 1 2016

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Internal Medicine

Cite this